American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Benjamin Harris. Tempered representations and nilpotent orbits. Represent. Theory 16 (2012) 610-619.
Abstract, references, and article information   
View Article: PDF

[2] Keith R. Ouellette. On the Fourier inversion formula for the full modular group. Represent. Theory 15 (2011) 112-125. MR 2772585.
Abstract, references, and article information   
View Article: PDF

[3] Alessandra Pantano, Annegret Paul and Susana A. Salamanca-Riba. Unitary genuine principal series of the metaplectic group. Represent. Theory 14 (2010) 201-248. MR 2593919.
Abstract, references, and article information   
View Article: PDF

[4] D. Shelstad. Tempered endoscopy for real groups III: Inversion of transfer and $L$-packet structure. Represent. Theory 12 (2008) 369-402. MR 2448289.
Abstract, references, and article information   
View Article: PDF

[5] Nolan R. Wallach. Holomorphic continuation of generalized Jacquet integrals for degenerate principal series. Represent. Theory 10 (2006) 380-398. MR 2266697.
Abstract, references, and article information   
View Article: PDF

[6] Matvei Libine. Riemann-Roch-Hirzebruch integral formula for characters of reductive Lie groups. Represent. Theory 9 (2005) 507-524. MR 2167904.
Abstract, references, and article information   
View Article: PDF

[7] E. P. van den Ban and H. Schlichtkrull. Analytic families of eigenfunctions on a reductive symmetric space. Represent. Theory 5 (2001) 615-712. MR 1870604.
Abstract, references, and article information   
View Article: PDF

[8] Rebecca A. Herb. Bounds for Fourier transforms of regular orbital integrals on $p$-adic Lie algebras. Represent. Theory 5 (2001) 504-523. MR 1870601.
Abstract, references, and article information   
View Article: PDF

[9] Hongyu He. Nonvanishing of a certain sesquilinear form in the theta correspondence. Represent. Theory 5 (2001) 437-454. MR 1870597.
Abstract, references, and article information   
View Article: PDF

[10] A. W. Knapp. Branching theorems for compact symmetric spaces. Represent. Theory 5 (2001) 404-436. MR 1870596.
Abstract, references, and article information
View Article: PDF

[11] Bernhard Krötz, Karl-Hermann Neeb and Gestur Ólafsson. Spherical functions on mixed symmetric spaces. Represent. Theory 5 (2001) 43-92. MR 1826428.
Abstract, references, and article information   
View Article: PDF

[12] Dana Pascovici. The Dynkin diagram $R$-group. Represent. Theory 5 (2001) 1-16. MR 1826426.
Abstract, references, and article information   
View Article: PDF

[13] Robert E. Kottwitz. Stable nilpotent orbital integrals on real reductive Lie algebras. Represent. Theory 4 (2000) 16-31. MR 1740178.
Abstract, references, and article information   
View Article: PDF

[14] Chen-bo Zhu and Jing-Song Huang. On certain small representations of indefinite orthogonal groups. Represent. Theory 1 (1997) 190-206. MR 1457244.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1